| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3210-0029 camera head would shut down and not project an image when the ablation device was being used during the case.The case was completed by swapping out the camera for a new one.This was discovered during an unspecified procedure, with no reported adverse event or patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Additional Manufacturer Narrative
Additional info: h6 (head cable) the evaluation determined that the reported event was caused by a defective head cable.This was attributed to wear and tear.